# SDR P5CA2021110700411

- Difficulty date: November 7, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 6,008 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Part number: 293U42022
- Part serial: SHL064
- Condition: None
- Part time: 35,241 hours, 5,953 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J, S, Z
- Precautionary procedure: A

## Discrepancy

EICAS "GEAR TILT." UNABLE TO RETRACT LANDING GEAR AFTER TAKE OFF.( FOUND THE RIGHT HAND BODY GEAR TRUCK POSITION ACTUATOR BROKEN. REMOVED AND REPLACED RIGHT HAND BODY GEAR TRUCK POSITION ACTUATOR IAW 32-13-15. )
